# SDR 95ZZZX4413

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3896W
- Make and model: Bell 206B
- Aircraft serial: 3197
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Set
- Part number: 2060400321
- Condition: Making Metal
- Location: M/R Xmsn
- Component: 206040002025
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN-FLIGHT.  FOUND BEARING SET BEGINNING TO BREAK DOWN FROM FATIGUE CAUSING METAL IN OIL AND CHIP LIGHT TO COME ON.
